MathSciNet Relay Station
MathSciNet bibliographic data
MR1863015 41A55 (42C10)
Mhaskar, H. N.; Narcowich, F. J.; Ward, J. D. Corrigendum to: "Spherical Marcinkiewicz-Zygmund inequalities and positive quadrature'' [Math. Comp. 70 (2001), no. 235, 1113–1130; MR1710640]. Math. Comp. 71 (2002), no. 237, 453–454.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement